Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5708
Title: On the Solvability Conditions for a Linearized Cahn-Hilliard Equation
Authors: Volpert, Vitaly
Vougalter, Vitali
Keywords: Non-Fredholm OperatorsSobolev SpacesSolvability Conditions
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Source: Vitaly Volpert and Vitali Vougalter, "On the Solvability Conditions for a Linearized Cahn-Hilliard Equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 1-10
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: 
We derive solvability conditions in H^4(R^3) for a fourth
order partial differential equation which is the linearized Cahn-Hilliard
problem using the results obtained for a Schrödinger type operator without
Fredholm property in our preceding work [17]
Type: Article
URI: http://hdl.handle.net/10077/5708
ISSN: 0049-4704
eISSN: 2464-8728
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:
File Description SizeFormat
VolpertVougalterRendMat43.pdf143.23 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

811
Last Week
0
Last month
2
checked on Aug 4, 2021

Download(s) 50

796
Last Week
0
Last month
0
checked on Aug 4, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.